MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; Implantable lead

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; Implantable lead
Model Number 0295
Medical Device Problem Codes High impedance (1291); Failure to Convert Rhythm (1540)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort was performed to obtain additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) system had a ventricular tachycardia (vt) that was unable to be converted by therapy delivery, with all therapy exhausted.Additionally, during the vt episode there was a high out of range shock impedance measurement and a fc1005 code was displayed by the device due to the high out of range shock impedance measurements.Technical services (ts) was consulted and discussed stored data, with ts noting the shock impedance increased gradually.Ts recommended replacing the right ventricular (rv) lead.This device remains in service.No adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25757533
Report Number2124215-2026-36783
Device Sequence Number9788213
Product Code NVY
UDI-Device Identifier00802526531262
UDI-Public(01)00802526531262(17)170417
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall,Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/17/2017
Device Model Number0295
Device Catalogue Number0295
Device Lot Number136177
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer07/14/2026
09/07/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date07/17/2026
09/09/2026
Date Device Manufactured04/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale